The scattering of classical waves from inhomogeneous media

Published

Journal Article

By extending Kato's theory of two Hilbert space scattering, we are able to formulate both optical and accoustical scattering from inhomogeneous media as strictly elliptic problems. We use this formulation to present simple proofs of the existence and completeness of scattering states. © 1977 Springer-Verlag.

Full Text

Duke Authors

Cited Authors

  • Reed, M; Simon, B

Published Date

  • June 1, 1977

Published In

Volume / Issue

  • 155 / 2

Start / End Page

  • 163 - 180

Electronic International Standard Serial Number (EISSN)

  • 1432-1823

International Standard Serial Number (ISSN)

  • 0025-5874

Digital Object Identifier (DOI)

  • 10.1007/BF01214216

Citation Source

  • Scopus